# SDR FDEA201511303829

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 273 hours, 14,926 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 88005B0306
- Part serial: 738
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 1,007 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, NR 2 PRESSURE REGULATOR FAILED SHORTLY FOLLOWED BY NR 1 REGULATOR FAILING.  CABIN CLIMBED UNCONTROLLABLY, STOPPED CLIMB AT 10K OR BELOW.  ECAM  DISPLAYED AFT OUT FLOW VALVE FULLY OPEN.  SELECTED OUTFLOW VALVE OFF, CABIN PRESSURIZED NORMALLY WITH NO SYS FAULTS.  COMPLIED WITH ECAM & QRH  PROCEDURES.  IAW AMM 21-31-12-04 REPLACED AFT OUT FLOW VALVE.  PERFORMED ALL REQUIRED TEST IN BOTH NR 1 & 2 SYSTEMS, NO FAULTS NOTED.
